# SDR CA190717003

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R318024
- Condition: Corroded
- Location: Pax Door
- Part time: 40,368 hours
- Component: Pax Door, Cndair
- Component part number: 601R317011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAX DOOR INNER SKIN CORROSION FOUND AT 1EA LOCATION FOR ACCESS OPENING 832GR (TC# 20190717003)
